MAUDE Adverse Event Report: Aspen Surgical Products, Inc. Precept Mask; Procedure; FluidGard 160 Anti-Fog; Blue Diamond; ASTM Level 3; Non; Surgical Masks

Aspen Surgical Products, Inc. Precept Mask; Procedure; FluidGard 160 Anti-Fog; Blue Diamond; ASTM Level 3; Non; Surgical Masks
Model Number 15301
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Asthma (1726)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures of the device were provided.The investigation reviewed manufacturing records, materials, biocompatability documentation, supplier information, and additional testing and usage conditions.No evidence was found of a deviation, material change, or any other concerns.The root cause could not be determined.If any additional relevant information is identified it will be submitted in a supplemental reprot.

Brand Name
Precept Mask; Procedure; FluidGard 160 Anti-Fog; Blue Diamond; ASTM Level 3; Non
Common Device Name
Surgical Masks
Manufacturer (Section D)
Aspen Surgical Products, Inc.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50568545
Report Number3002750084-2026-00094
Device Sequence Number13382694
Product Code FXX
UDI-Device Identifier10814707020219
UDI-Public10814707020219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K771409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15301
Device Lot Number510316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown